# SDR IPXA2014112484929

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B384922
- Condition: Damaged
- Location: Bs 1533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL POS 16R, BS 1533 12 INCHES FROM INBD EDGE, 27.5 INCHES FROM EDGE HAS SMALL PUNCTURE.  REPAIRED IAW SRM 53-00-50-2R.
